# SDR 2009FA0001018

- Difficulty date: November 22, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: HHMAF
- Make and model: Cessna 207A
- Aircraft serial: 20700786
- Engine: Cont IO550F
- Engine time: 2,490 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 494980910
- Condition: Cracked
- Location: Engine
- Part time: 824 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A COMPRESSION CHECK ON CYL NR 5 RESULTED IN A RATIO OF 20/80.  INSP REVEALED A CRACK IN THE CYL HEAD ALMOST THE ENTIRE WIDTH OF THE HEAD, THAT RAN BELOW THE SPARK PLUG HOLE AND ABOVE THE FUEL INJECTOR PORT.  INSP OF THE INTERIOR OF THE CYL SHOWED THE CRACK RUNNING BETWEEN THE INTAKE AND EXHAUST VALVE HOLES.  INSPECTION OF THE OTHER CYLINDERS REVEALED A SMALL CRACK RADIATING FROM THE SPARK PLUG HOLE ON CYL NR 3.  BOTH CYLINDERS WERE INSTALLED NEW AT ENGINE O/H AND HAD 824 HRS. (K)
